# SDR DXTA200702246

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 632 hours, 566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN PRIOR TO DEPLANING AFTER A 1.2 HOUR FLIGHT. PASSENGERS AND CREW DEPLANED THROUGH THE EMERGENCY EXIT ESCAPE HATCH.     [06-15-07]     INSPECTED CABIN DOOR & FOUND STEP CABLE UPPER BRACKET BENT & ROD END JAMMED BETWEEN CABIN & DOOR.  STRAIGHTENED & RE-SECURED CABLE BRACKET.  LUBED CABIN DOOR PINS.  OPERATIONAL CHECKS OF CABIN DOOR GOOD, NO DEFECTS NOTED. MAINTENANCE PERFORMED IAW BEECHJET 400A MM CH 52-10-00.
